# SDR SWAA2022031550271

- Difficulty date: August 21, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LAV SERVICE DOOR 145AL INNER SURFACE; INBD EDGE HAS CORROSION. / REMOVED AND REPLACED LAV SERVICE DOOR WITH NEW DOOR REF B737 AMM 52-49-02-00801; 52-49-07-400-801; 52-49 -07-000-802.
